# SDR UALA2013051403337

- Difficulty date: May 10, 2013
- Submitted: May 31, 2013
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 90,562 hours, 14,444 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: 794640
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT ROW 6A  MOUNTED EMERGENCY LIGHT INOPERATIVE.  FOUND EMERGENCY LIGHT CONNECTOR UNDER SEAT LOOSE.  INSTALLED AND SECURED PLASTIC CONNECTOR UNDER SEAT, EMERGENCY LIGHT OP CHECKED GOOD
